# SDR DALA1117199873

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 80 CRACKED ON EDGE.  REMOVED DAMAGE ON FLOOR PANEL 1 X 2 INCHES PER ERA 490094-14 AND IAW DC9 SRM 53-01 FIG 4.NDT VERIFIED CRACK IS REMOVED IAW NDT SPM 06-10-01.  FABBED REPAIR DOUBLER 3 X 2.5 INCHES & FILLER 2 X 1.5 INCHES.  LOCATED AND DRILLED AND DEBURRED IAW DC9 SRM 51-10-4 & TREATED AND PRIMED IAW DC9 SRM 51-10-3 AND IAW DC9 SRM 51-30-2.  INSTALLED ID TAG PER DPS 900-5-1 NO 4.
